Jump to content

Canerican

Just Registered
  • Content Count

    3
  • Joined

  • Last visited

About Canerican

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Thanks for the replies. I finally got some relief at 7 weeks. However, about a week later, I am having some 'hiccups'. Granted, these hiccups are small compared to the debilitating experience I had before the relief. I increased my dosage from 150 to 300. Have been on that dosage for 6 days. Is it normal to have hiccups?
  2. I am currently on Mirtazapine, Lexapro, and Wellbutrin for the effects of a bad case of tinnitus. My old doctor in Canada 3 years ago prescribed me to take clonazepam (.5 mg) 2x per day until the other slower SSRIs kicked in (4-6 weeks) I have recently had to change medications, and still have some clonazepam leftover from before. I am on day 27 of Wellbutrin, still have some anxiety (it's slowly decreasing). I have been taking clonazepam maybe 2x per week for the bad days. So far there have not been any side effects from this, however, I'm tempted to use it a little more (maybe 3-4 x per week), but I have heard horror stories of people getting addicted (I do not have addictive tendencies) or becoming dependent on it. I've also heard you should not take it longer than 2 weeks (continuously). Any thoughts on this approach (taking more)?
  3. Glad I found this forum. I have been on mirtazapine for like 3 years (to help with my severe tinnitus), and it's working fine. I was on sertraline for the same amount of time That combination was working AWESOME! until about 3 months ago. My doctor took me off of that and put me on Lexapro. Lexapro didn't take all of the edge off of my anxiety, so he added wellbutrin. After my 'honeymoon' days 3,4, it was back to the grind. On day 9,10 (yesterday/day b4) I was doing really well! Today is day 11, and I did not have a good day. Overall, I would say I am getting better like 5% per day, excluding today. I know that tweaking meds is a pain, but like another post I found I have never taken Bupropion but have been on other meds over the years. With me, the meds need to be 'tweaked' about every seven to ten years. Even though I know it is necessary, I hate the tweaking process. (Grrrr.... Enough said.) When the new drugs/dosages are finally sorted out, it is always worth it. I have learned to keep reminding myself of how good the end result will feel while enduring the tweaking. The nurse at the office said it should take about 2 weeks for the transition . . . Wondering is this is normal, or should I look into asking my doc for another alternative? Thanks for reading :)
×
×
  • Create New...